# SDR 96ZZZX4150

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6773L
- Make and model: Cessna 425
- Aircraft serial: 4250073
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 59343001
- Condition: Mismanufactured
- Location: Lt Side
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED 'NEW' PART, DROP SHIPPED FROM CESSNA AIRCRAFT.  PREPPED AND PAINTED TO MATCH AIRCRAFT.  PLACED CONTROL SURFACE ON BALANCING JIG.  PART REQUIRED 6 OUNCES OF ADDITIONAL COUNTERWEIGHT TO BRING WITHIN PRESCRIBED LIMITS.  REMOVED EXISTING LT ELEVATOR DUE TO MINOR HANGAR DAMAGE.  ATTEMPTED TO INSTALL 'NEW' PART ON ACFT.  HINGE BOLTS WERE INSTALLED AND IT WAS DETERMINED THERE WAS INSUFFICIENT CLEARANCE BETWEEN THE WEIGHT RIB AND HORIZONTAL STABILIZER.  ALSO, THE TORQUE TUBE FLANGE WAS NOT PROPERLY INDEXED AND COULD NOT BE CORRECTED BY NORMAL RIGGINGS.
